# SDR SWAA2022101860644

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,944 hours, 25,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EXTERIOR EMER LIGHT INOP / [01] R/R AFT SVC SLIDE/OVERWING EMER LIGHT IAW AMM 33-51-04. OPS OK.
